# SDR AALA20001571

- Difficulty date: September 15, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: P2664
- Condition: Leaking
- Location: Lt Wing
- Component: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0608 - ON CLIMB-OUT, PASSENGER REPORTED FUEL LEAKING FROM LEFT WING.  CONFIRMED LEAK BY VISUAL INSPECTION FROM CABIN BY FLIGHT ENGINEER, RETURNED TO DFW, LANDED WITHOUT INCIDENT.  INSPECTED LEFT WING WITH NO FUEL LEAKS NOTED.  EXCESSIVE FUEL IN SURGE TANK.  REPLACED SURGE TANK CHECK VALVE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
